MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-I C20 ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-I C20 ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA
Model Number 6888520
Medical Device Problem Codes Increase in Pressure (1491); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the flow sensors were not detecting pressures.There was no patient harm.Manufacturer's reference #: (b)(4).
 
Additional Manufacturer Narrative
The investigation of this complaint has been completed.Our field service engineer investigated the system on-site.No fault was found, and no parts were replaced.The system has been put into clinical use and no further issues has been reported.The system device logs were saved and sent for evaluation.The hospital staff were unable to give time and date.The evaluation of the device logs shows that in the last treatment period in the logs it seemed there was some issues during the first 35 minutes of that treatment.It is assumed that this is the treatment period the customer was reporting on.The treatment was ongoing for 2 hours and 35 minutes.The log shows that a successful system checkout was performed prior to the treatment start and after the event.The treatment was started in automatic ventilation, and two minutes after start, alarms for airway pressure high and regulation pressure limited were generated.The user decreased the set tidal volume, and the alarms ceased for 13 minutes, then the alarms were generated again.The alarms for regulation pressure limited and airway pressure high were then sporadically generated for 20 minutes, and after that, the treatment continued without alarms until the system was set to standby.The technical log has no entries, which indicate the absence of technical malfunctions in the system at the time of the event.The airway pressure high alarm is generated when the upper pressure limit is reached whereby the inspiration phase is terminated and goes over to expiration phase.The regulation pressure limited alarm is generated when the set volume is not attained due to the imposed restriction of the set upper pressure limit.Our conclusion, based on the investigation by our field service engineer and the evaluation of the logs, is that there is no indication of a system malfunction at the time of the event.The root cause of the reported event has not been conclusively determined.
 
Event or Problem Description
Manufacturer's reference #: (b)(4).

Brand Name
FLOW-I C20 ANESTHESIA SYSTEM
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key23434093
Report Number8010042-2025-0001602
Device Sequence Number8672089
Product Code BSZ
UDI-Device Identifier07325710010617
UDI-Public(01)07325710010617(11)240809
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6888520
Device Catalogue Number6888520
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown